MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM HOOD MODEL DH-28GR; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM HOOD MODEL DH-28GR; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number DH-28GR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving dh-28gr.It was reported that the hood separated and fell into the gastrointestinal tract during insertion.The piece was retrieved and the procedure was completed successfully without harm or injury.There was no death reported with the event.

Brand Name
FUJIFILM HOOD MODEL DH-28GR
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key17396383
Report Number1000513161-2023-00045
Device Sequence Number5955301
Product Code FDS
UDI-Device Identifier14547410331650
UDI-Public(01)14547410331650(17)250930(10)2210S7
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDH-28GR
Device Catalogue NumberN/A
Device Lot Number2210S7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2023
Device Age8 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown